# SDR CHIA202506039761

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N168CH
- Make and model: Boeing 1072
- Aircraft serial: 408
- Aircraft time: 9,131 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47327502
- Condition: False Activation
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE T-HANDLE ILLUMINATED MOMENTARILY AND EXTINGUISHED IN CRUISE FLIGHT NEAR ZAMBOANGA, PHP DURING TRAINING FLIGHT. PILOTS CHECKED FOR SECONDARY INDICATIONS, AND NONE WERE FOUND. THE LIGHT FLICKERED WHILE PILOTS CONTINUED BACK TO BASE. AIRCRAFT LANDED SAFELY IN ZAMBOANGA.  REPLACED #1 ENGINE AFT UPPER INBOARD FIRE DETECTOR. AIRCRAFT WAS RETURNED TO SERVICE.
